Free Access
Volume 37, Number 3, May-June 2003
Page(s) 533 - 556
Published online 15 April 2004
  1. L. Ambrosio, N. Fusco and D. Pallara, Functions of bounded variation and free discontinuity problems. The Clarendon Press Oxford University Press, New York (2000). [Google Scholar]
  2. F. Andreu, C. Ballester, V. Caselles and J.M. Mazón, The Dirichlet problem for the total variation flow. J. Funct. Anal. 180 (2001) 347–403. [CrossRef] [MathSciNet] [Google Scholar]
  3. F. Andreu, C. Ballester, V. Caselles and J.M. Mazón, Minimizing total variation flow. Differential Integral Equations 14 (2001) 321–360. [MathSciNet] [Google Scholar]
  4. F. Andreu, V. Caselles, J.I. Díaz and J.M. Mazón, Some qualitative properties for the total variation flow. J. Funct. Anal. 188 (2002) 516–547. [CrossRef] [MathSciNet] [Google Scholar]
  5. G. Bellettini and V. Caselles, The total variation flow in RN. J. Differential Equations (accepted). [Google Scholar]
  6. S.C. Brenner and L.R. Scott, The mathematical theory of finite element methods. Springer-Verlag, New York, 2nd ed. (2002). [Google Scholar]
  7. H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert. North-Holland Publishing Co., Amsterdam, North-Holland Math. Stud., No. 5. Notas de Matemática (50) (1973). [Google Scholar]
  8. E. Casas, K. Kunisch and C. Pola, Regularization by functions of bounded variation and applications to image enhancement. Appl. Math. Optim. 40 (1999) 229–257. [CrossRef] [MathSciNet] [Google Scholar]
  9. A. Chambolle and P.-L. Lions, Image recovery via total variation minimization and related problems. Numer. Math. 76 (1997) 167–188. [CrossRef] [MathSciNet] [Google Scholar]
  10. T. Chan and J. Shen, On the role of the BV image model in image restoration. Tech. Report CAM 02-14, Department of Mathematics, UCLA (2002). [Google Scholar]
  11. T.F. Chan, G.H. Golub and P. Mulet, A nonlinear primal-dual method for total variation-based image restoration. SIAM J. Sci. Comput. 20 (1999) 1964–1977 (electronic). [CrossRef] [MathSciNet] [Google Scholar]
  12. P.G. Ciarlet, The finite element method for elliptic problems. North-Holland Publishing Co., Amsterdam, Stud. Math. Appl. 4 (1978). [Google Scholar]
  13. M.G. Crandall and T.M. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces. Amer. J. Math. 93 (1971) 265–298. [CrossRef] [MathSciNet] [Google Scholar]
  14. D.C. Dobson and C.R. Vogel, Convergence of an iterative method for total variation denoising. SIAM J. Numer. Anal. 34 (1997) 1779–1791. [CrossRef] [MathSciNet] [Google Scholar]
  15. C. Gerhardt, Boundary value problems for surfaces of prescribed mean curvature. J. Math. Pures Appl. 58 (1979) 75–109. [MathSciNet] [Google Scholar]
  16. C. Gerhardt, Evolutionary surfaces of prescribed mean curvature. J. Differential Equations 36 (1980) 139–172. [CrossRef] [MathSciNet] [Google Scholar]
  17. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Springer-Verlag, Berlin (2001). Reprint of the 1998 ed. [Google Scholar]
  18. E. Giusti, Minimal surfaces and functions of bounded variation. Birkhäuser Verlag, Basel (1984). [Google Scholar]
  19. R. Hardt and X. Zhou, An evolution problem for linear growth functionals. Comm. Partial Differential Equations 19 (1994) 1879–1907. [CrossRef] [MathSciNet] [Google Scholar]
  20. C. Johnson and V. Thomée, Error estimates for a finite element approximation of a minimal surface. Math. Comp. 29 (1975) 343–349. [CrossRef] [MathSciNet] [Google Scholar]
  21. A. Lichnewsky and R. Temam, Pseudosolutions of the time-dependent minimal surface problem. J. Differential Equations 30 (1978) 340–364. [CrossRef] [MathSciNet] [Google Scholar]
  22. J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod (1969). [Google Scholar]
  23. R. Rannacher, Some asymptotic error estimates for finite element approximation of minimal surfaces. RAIRO Anal. Numér. 11 (1977) 181–196. [MathSciNet] [Google Scholar]
  24. L. Rudin, S. Osher and E. Fatemi, Nonlinear total variation based noise removal algorithms. Phys. D 60 (1992) 259–268. [NASA ADS] [CrossRef] [Google Scholar]
  25. J. Simon, Compact sets in the space Lp(0,T;B). Ann. Mat. Pura Appl. 146 (1987) 65–96. [Google Scholar]
  26. M. Struwe, Applications to nonlinear partial differential equations and Hamiltonian systems, in Variational methods. Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics (Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics), Vol. 34. Springer-Verlag, Berlin, 3rd ed. (2000). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you